# SDR DALA2019040432184

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1014011) DURING INSPECTION FOUND CRACKED STRINGER 27R AT LEVEL BULKHEAD BS 727 AT AFT CARGO COMPARTMENT. REPAIRED STRINGER 27R AT LEVEL BULKHEAD BS 727 AT AFT CARGO COMPARTMENT ASPER ERA NO.576262-14 REVISION ORIGINAL AND AS PER PRI 576262-14 REVISIONS 0 AND 1.
